# SDR DALA2024010210771

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0697 CORROSION OUT OF LIMITS ON LH OUTBD SEAT TRACK BTW STA. 1540-1605 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00393: LH OUTBD SEAT TRACK BTW STA. 1540-1605 AT PAX CABIN WAS REPLACED B757-200 SRM 51-40. (0130275)
